# SDR SWAA2018022820148

- Difficulty date: February 7, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 39,068 hours, 18,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149A8118
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT BULKHEAD LOWER ANGLE CORRODED AT BS 947.5, BETWEEN LBL 8 TO RBL 20.  R&R SUPPORT IAW DWG & SRM.
